×

zbMATH — the first resource for mathematics

Canonical representations and convergence criteria for processes with interchangeable increments. (English) Zbl 0253.60060

MSC:
60G99 Stochastic processes
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Billingsley, P.: Convergence of probability measures. New York: Wiley 1968. · Zbl 0172.21201
[2] Blum, J.R., Chernoff, H., Rosenblatt, M., Teicher, H.: Central limit theorems for interchangeable processes. Canad. J. Math.10, 222-229 (1958). · Zbl 0081.35203 · doi:10.4153/CJM-1958-026-0
[3] Bühlmann, H.: Austauschbare stochastische Variabein und ihre GrenzwertsÄtze. Univ. Calif. Publ. Statist.3, 1-35 (1960). · Zbl 0096.11903
[4] Chernoff, H., Teicher, H.: A central limit theorem for sums of interchangeable random variables. Ann. Math. Statist.29, 118-130 (1958). · Zbl 0085.35102 · doi:10.1214/aoms/1177706709
[5] Davidson, R.: Some arithmetic and geometry in probability theory. Ph. D. thesis. Cambridge University, 1968. · Zbl 0164.46502
[6] Feller, W.: An introduction to probability theory and its applications II, 2nd ed. New York: Wiley 1970. · Zbl 0138.10207
[7] Ferguson, T., Klass, M.: A representation of independent increment processes without Gaussian components. Ann. Math. Statist.43, 1634-1643 (1972). · Zbl 0254.60050 · doi:10.1214/aoms/1177692395
[8] de Finetti, B.: La prévision: ses lois logique, ses sources subjectives. Ann. Inst. Henri Poincaré7, 1-68 (1937). · JFM 63.1070.02
[9] Hagberg, J.: Approximation of the summation process obtained by sampling from a finite population. Teor. Verojatn. Primenen.18, (1973). (To appear.) · Zbl 0325.60037
[10] Hájek, J.: Limiting distributions in simple random sampling from a finite population. Magyar Tud. Akad. Mat. Kutató Int. Közl.5, 361-374 (1960). · Zbl 0102.15001
[11] Hewitt, E., Savage, L.J.: Symmetric measures on cartesian products. Trans. Amer. Math. Soc.80, 470-501 (1955). · Zbl 0066.29604 · doi:10.1090/S0002-9947-1955-0076206-8
[12] Kallenberg, O.: Characterization and convergence of random measures and point processes. Z. Wahrscheinlichkeitstheorie verw. Geb.27, 9-21 (1973). · Zbl 0253.60037 · doi:10.1007/BF00736004
[13] Kallenberg, O.: A canonical representation of symmetrically distributed random measures. In: Mathematics and Statistics. Essays in Honour of Harald Bergström, 41-48. Göteborg: Teknologtryck 1973. · Zbl 0265.60009
[14] Kallenberg, O.: Series of random processes without discontinuities of the second kind. (To appear.) · Zbl 0286.60027
[15] Kendall, D. G.: On finite and infinite sequences of exchangeable events. Studia Sci. Math. Hungar.2, 319-327 (1967). · Zbl 0157.25601
[16] Lindvall, T.: Weak convergence of probability measures and random functions in the function spaceD[0, ?). J. Appl. Probability10, 109-121 (1973). · Zbl 0258.60008 · doi:10.2307/3212499
[17] Loève, M.: Probability theory, 3rd ed. Princeton: Van Nostrand 1963. · Zbl 0095.12201
[18] Loève, M.: à l’intérieur du problème central. Publ. Inst. Statist. Univ. Paris6, 313-325 (1957). · Zbl 0082.12903
[19] Mecke, J.: Eine charakteristische Eigenschaft der doppelt stochastischen Poissonschen Prozesse. Z. Wahrscheinlichkeitstheorie verw. Gebiete11, 74-81 (1968). · Zbl 0239.60048 · doi:10.1007/BF00538387
[20] Prokhorov, Yu.V.: Convergence of random processes and limit theorems in probability theory. Theor. Probability Appl.1, 157-214 (1956). · Zbl 0075.29001 · doi:10.1137/1101016
[21] Rényi, A., Révész, P.: A study of sequences of equivalent events as special stable sequences. Publ. Math. Debrecen10, 319-325 (1963).
[22] Rosén, B.: Limit theorems for sampling from a finite population. Ark. Mat.5, 383-424 (1964). · Zbl 0127.10503 · doi:10.1007/BF02591138
[23] Skorokhod, A.V.: Limit theorems for stochastic processes with independent increments. Theor. Probability Appl.2, 138-171 (1957). · Zbl 0097.13001 · doi:10.1137/1102011
[24] Wichura, M. J.: On the construction of almost uniformly convergent random variables with given weakly convergent image laws. Ann. Math. Statist.41, 284-291 (1970). · Zbl 0218.60005 · doi:10.1214/aoms/1177697207
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.